Alert archive / Utah / Red Flag Warnings in 2020
Red Flag Warning 38, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Sep 26, 2020, 2:58 PM MDT for 5 counties in Utah. It took effect at Sep 27, 2020, 12:00 PM MDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2020, 2:58 PM MDT (20:58 UTC)
- In effect from
- Sep 27, 2020, 12:00 PM MDT
- Expired
- Sep 28, 2020, 6:00 PM MDT
- In force
- 30 hr
- Issued by
- NWS Salt Lake City, UT
Counties Carbon County, UT, Emery County, UT, Garfield County, UT, Washington County, UT, Wayne County, UT
The radar
The Cedar City radar (KICX), 156 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.0 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3166 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
619 WWUS85 KSLC 262058 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 258 PM MDT Sat Sep 26 2020 UTZ489-494-270500- /O.NEW.KSLC.FW.W.0038.200927T1800Z-200928T0200Z/ /O.CON.KSLC.FW.W.0037.000000T0000Z-200927T0400Z/ San Rafael Swell-Henry Mountains- 258 PM MDT Sat Sep 26 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 489 AND 494... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 489 AND 494... The National Weather Service in Salt Lake City has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 8 PM MDT Sunday. * AFFECTED AREA...Fire Weather Zone 489 San Rafael Swell and Fire Weather Zone 494 Henry Mountains. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph through this evening, then northwest winds 10 to 20 mph with gusts to 30 mph Sunday afternoon. * RELATIVE HUMIDITY...As low as 8 percent each afternoon. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ497-270500- /O.NEW.KSLC.FW.W.0038.200927T1800Z-200928T1500Z/ Mojave Desert- 258 PM MDT Sat Sep 26 2020 ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY TO 9 AM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... The National Weather Service in Salt Lake City has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon Sunday to 9 AM MDT Monday. * AFFECTED AREA...Fire Weather Zone 497 Mojave Desert. * WINDS...North to northeast 15 to 15 mph with gusts to 40 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ493-496-498-270400- /O.CON.KSLC.FW.W.0037.000000T0000Z-200927T0400Z/ Central Utah Mountains-Color Country Mountains-Grand Staircase- 258 PM MDT Sat Sep 26 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 493...496 AND 498... * AFFECTED AREA...Fire Weather Zone 493 Central Utah Mountains... Fire Weather Zone 496 Color Country Mountains and Fire Weather Zone 498 Grand Staircase. * WINDS...West 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
9 follow-up statements
726 WWUS85 KSLC 270400 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 1000 PM MDT Sat Sep 26 2020 UTZ489-494-271200- /O.EXP.KSLC.FW.W.0037.000000T0000Z-200927T0400Z/ /O.CON.KSLC.FW.W.0038.200927T1800Z-200928T0200Z/ San Rafael Swell-Henry Mountains- 1000 PM MDT Sat Sep 26 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 489 AND 494... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 489 AND 494... * AFFECTED AREA...Fire Weather Zone 489 San Rafael Swell and Fire Weather Zone 494 Henry Mountains. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph through this evening, then northwest winds 10 to 20 mph with gusts to 30 mph Sunday afternoon. * RELATIVE HUMIDITY...As low as 8 percent each afternoon. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ493-496-498-270500- /O.EXP.KSLC.FW.W.0037.000000T0000Z-200927T0400Z/ Central Utah Mountains-Color Country Mountains-Grand Staircase- 1000 PM MDT Sat Sep 26 2020 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 493... 496 AND 498... Decreasing winds and increasing humidity has ended the threat for critical fire weather conditions this evening. $$ UTZ497-271200- /O.CON.KSLC.FW.W.0038.200927T1800Z-200928T1500Z/ Mojave Desert- 1000 PM MDT Sat Sep 26 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO 9 AM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... * AFFECTED AREA...Fire Weather Zone 497 Mojave Desert. * WINDS...North to northeast 15 to 15 mph with gusts to 40 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
898 WWUS85 KSLC 270844 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 244 AM MDT Sun Sep 27 2020 UTZ489-494-272200- /O.CON.KSLC.FW.W.0038.200927T1800Z-200928T0200Z/ San Rafael Swell-Henry Mountains- 244 AM MDT Sun Sep 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 489 AND 494... * AFFECTED AREA...Fire Weather Zone 489 San Rafael Swell and Fire Weather Zone 494 Henry Mountains. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph through this evening, then northwest winds 10 to 20 mph with gusts to 30 mph Sunday afternoon. * RELATIVE HUMIDITY...As low as 8 percent each afternoon. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ497-272200- /O.CON.KSLC.FW.W.0038.200927T1800Z-200928T1500Z/ Mojave Desert- 244 AM MDT Sun Sep 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 AM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... * AFFECTED AREA...Fire Weather Zone 497 Mojave Desert. * WINDS...Northeast 15 to 25 mph with gusts to 40 mph. * RELATIVE HUMIDITY...8 to 12 percent. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
131 WWUS85 KSLC 271639 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 1039 AM MDT Sun Sep 27 2020 UTZ489-494-280045- /O.CON.KSLC.FW.W.0038.200927T1800Z-200928T0200Z/ San Rafael Swell-Henry Mountains- 1039 AM MDT Sun Sep 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 489 AND 494... * AFFECTED AREA...Fire Weather Zone 489 San Rafael Swell and Fire Weather Zone 494 Henry Mountains. * WINDS...Northwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ497-280045- /O.CON.KSLC.FW.W.0038.200927T1800Z-200928T1500Z/ Mojave Desert- 1039 AM MDT Sun Sep 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... * AFFECTED AREA...Fire Weather Zone 497 Mojave Desert. * WINDS...Northeast 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
977 WWUS85 KSLC 272109 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 309 PM MDT Sun Sep 27 2020 UTZ489-494-280200- /O.CON.KSLC.FW.W.0038.000000T0000Z-200928T0200Z/ San Rafael Swell-Henry Mountains- 309 PM MDT Sun Sep 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 489 AND 494... * AFFECTED AREA...Fire Weather Zone 489 San Rafael Swell and Fire Weather Zone 494 Henry Mountains. * WINDS...Northwest 15 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ497-280600- /O.CON.KSLC.FW.W.0038.000000T0000Z-200928T1500Z/ Mojave Desert- 309 PM MDT Sun Sep 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... * AFFECTED AREA...Fire Weather Zone 497 Mojave Desert. * WINDS...North-northeast 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Critical fire weather conditions are expected, mainly during the afternoon through early evening hours. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
330 WWUS85 KSLC 280230 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 830 PM MDT Sun Sep 27 2020 UTZ489-494-280330- /O.EXP.KSLC.FW.W.0038.000000T0000Z-200928T0200Z/ San Rafael Swell-Henry Mountains- 830 PM MDT Sun Sep 27 2020 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 489 AND 494... Decreasing winds and gradually increasing humidity values have brought an end to critical fire weather conditions this evening. $$ UTZ497-281100- /O.CON.KSLC.FW.W.0038.000000T0000Z-200928T1500Z/ Mojave Desert- 830 PM MDT Sun Sep 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... * AFFECTED AREA...Fire Weather Zone 497 Mojave Desert. * WINDS...North-northeast 15 to 25 mph with gusts up to 05 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Critical fire weather conditions are expected to continue overnight, then gradually end Monday morning. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
199 WWUS85 KSLC 280233 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 833 PM MDT Sun Sep 27 2020 UTZ497-281045- /O.CON.KSLC.FW.W.0038.000000T0000Z-200928T1500Z/ Mojave Desert- 833 PM MDT Sun Sep 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... * AFFECTED AREA...Fire Weather Zone 497 Mojave Desert. * WINDS...North-northeast 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Critical fire weather conditions are expected to continue overnight, then gradually end Monday morning. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
637 WWUS85 KSLC 280941 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 341 AM MDT Mon Sep 28 2020 UTZ497-281745- /O.EXT.KSLC.FW.W.0038.000000T0000Z-200929T0000Z/ Mojave Desert- 341 AM MDT Mon Sep 28 2020 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... * AFFECTED AREA...Fire Weather Zone 497 Mojave Desert. * WINDS...North-northeast 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Critical fire weather conditions are expected to continue overnight, then gradually end Monday morning. Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
543 WWUS85 KSLC 282110 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 310 PM MDT Mon Sep 28 2020 UTZ497-290000- /O.CON.KSLC.FW.W.0038.000000T0000Z-200929T0000Z/ Mojave Desert- 310 PM MDT Mon Sep 28 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... * AFFECTED AREA...Fire Weather Zone 497 Mojave Desert. * WINDS...Northeast around 15 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fire starts may spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
613 WWUS85 KSLC 290001 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 601 PM MDT Mon Sep 28 2020 UTZ497-290115- /O.EXP.KSLC.FW.W.0038.000000T0000Z-200929T0000Z/ Mojave Desert- 601 PM MDT Mon Sep 28 2020 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 497... Local critical fire weather conditions may persist through the evening as winds temporarily increase again, mainly along the I-15 corridor. However increasing humidity should keep critical fire weather conditions isolated. Thus the Red Flag Warning will be allowed to expire. $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 26, 11:10 AM MDT, 3 hours 48 minutes earlier.
Area forecast discussion, Sep 26, 11:10 AM MDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1110 AM MDT Sat Sep 26 2020
.SYNOPSIS...Cooler temperatures are expected through the weekend as
a series of dry cold fronts push through Utah and southwest Wyoming.
High pressure aloft will then strengthen over the West Coast and
western Great Basin, resulting in continued dry conditions and a
steady warming trend beginning early next week.
&&
.DISCUSSION...A predominantly zonal flow extending across the
Pacific Northwest, northern Great Basin and northern Rockies is
slowly buckling this morning, as a series of shortwave troughs
translate through the flow. One such wave is currently crossing
the Snake River Plain of southern Idaho, which has pushed a dry
surface cold front into northern Utah. This boundary currently
extends from just south of Dugway eastward through the southern
Wasatch Front, and will continue to slowly push southward through
the remainder of the day. A cooler post frontal airmass will keep
max temps suppressed in the 70s along the Wasatch Front today,
while south of the boundary breezy and warm conditions will
prevail across central and southern Utah.
An upstream wave currently along the British Columbia coastline
will dig through the northern Rockies region later today through
tonight, as an upstream ridge begins to amplify off the Pacific
Coast. This will push a secondary surge of cold advection south
across the forecast area tonight through Sunday, knocking max
temps Sunday into the 60s along the Wasatch Front. This cold air
will struggle to spread into southern Utah, where St George will
continue to see max temps in the 90s through the weekend.
With the series of cold air surges over the next couple of days,
the HRRR-smoke model suggests smoke which has lingered across the
region will be pushed south which should result in a considerable
improvement in visibility and air quality over the weekend.
&&
.AVIATION...Northwest winds with VFR conditions will prevail at
KSLC through this evening.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning until 10 PM MDT this evening for UTZ489-493-494-
496-498.
WY...None.
&&
Seaman
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Sep 26, 5:15 AM MDT, 9 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 515 AM MDT Sat Sep 26 2020 UTZ001>016-019>021-517-518-WYZ021-271300- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 515 AM MDT Sat Sep 26 2020 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Critical fire weather conditions, due to a combination of gusty winds and low humidity, are expected across portions of southern through east-central Utah today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Critical fire weather conditions, due to a combination of gusty winds and low humidity, may be possible across portions of southern through east-central on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
Nearby
Red Flag Warnings in Utah, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.